MAUDE Adverse Event Report: COVIDIEN CONSOLE FOR IRIS FEEDING TUBES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN CONSOLE FOR IRIS FEEDING TUBES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 386100
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device has been requested but to date has not been received for evaluation.If the device is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that before placement, they were logging into the iris console.The device would allow them to enter the login information and get to the screen with the four icons but, when they press the patient icon, the screen glitch then shut down completely.The issue occurred twice.Additional information was received stating that the screen froze for a moment and went back to normal then turned off.There was a slight delay in getting the tube placed although, no patient was involved yet.

Brand Name
CONSOLE FOR IRIS FEEDING TUBES
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11712924
Report Number1282497-2021-10100
Device Sequence Number4220392
Product Code KNT
UDI-Device Identifier10884521164987
UDI-Public10884521164987
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number386100
Device Catalogue Number386100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/23/2021
Patient Sequence Number1